Skip to main content

I want to know what options i may have , personal injury , med m. practice, and complete pain and suffering.

Poolesville, MD |

I went to a hosp, after being on amoxicilian. 5 days later. they percsribed me no absess , hosp doc CLYNDAMYCIN, I am aware of this and this should not have been perscribed, with in 4-5 days, sores in hair line, hypersensitive, eyelashes fell out, lost 20lbs in few day, hard swallow, shallow breathing, sensive to light, sever rash , red yellowis an skelton,. after 3 rd time admitted, esphogus closing up, severe weekness red line goin up left leg.at ankle, hosp said Staphlacacuss-Boii admitted fr 2 days, release me over 150 5 mg for pain, and amox-clav, temp continued, for all ofsummer 99.8-102. then experienced parsite, would go bk to hosp, only gave fluids send me on m way Said cause infeibile , back and i was mentally exhausted, worst antibiotic eer, NOT ever asked what allergic to..

Attorney Answers 3

Posted

consult with a personal injury lawyer in your area to see what your options are. If you experience any more side effects, call 911

If this answer was helpful to you or if it was the best answer, please click the buttons that state helpful and best answer. Please understand that all of my answers are for informational purposes only, are not legal advise, and do not create an attorney-client relationship between you and me. I am not your attorney and you are not my client unless we enter into a signed contract. My only legal advise to you is that you should immediately consult with and hire a lawyer and that you should not represent yourself. If you want to more information about personal injury, visit http://www.sainjurylawyer.com or if you want more information about criminal defense, visit http://www.giardinolawfirm.com. Good luck!

Mark as helpful

5 lawyers agree

Posted

The costs of the case would likely far exceed the recovery, however, call a med mal lawyer in your city nonetheless.

Only 29% Contingency Fee! Phone: 215-510-6755 www.InjuryLawyerPhiladelphia.com

Mark as helpful

1 found this helpful

7 lawyers agree

Posted

It's hard to follow your question. Clyndamycin is not necessary a bad antibiotic. It's very useful in many cases. At any rate, physicians are allowed by the standard of care to use it when appropriate, even in some cases where the patient is possibly allergic to it. Why? Depending on the nature of the infection being treated, sometimes it is more safe for the patient to get the best antibiotic to kill the bacteria even if the antibiotic might cause some anaphylactic reaction.

If you think you were malpracticed, just use avoo to find someone to help you locally. A thorough version of your story will be far more helpful in assessing your potential claim.

Mark as helpful

1 found this helpful

2 lawyers agree

Personal injury topics

Top tips from attorneys

What others are asking

Can't find what you're looking for?

Post a free question on our public forum.

Ask a Question

- or -

Search for lawyers by reviews and ratings.

Find a Lawyer

Browse all legal topics